MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. TRUGUIDE COAXIAL; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. TRUGUIDE COAXIAL; BIOPSY INSTRUMENT
Model Number C1820B
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Injury (2348)
Date of Event 04/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/ evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/ patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiration date: 03/2022).
 
Event or Problem Description
It was reported that during an ultrasound guided biopsy, the coaxial allegedly broke inside the patient.The device was removed in an additional surgery operation.The patient is reportedly stable.

Brand Name
TRUGUIDE COAXIAL
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10082873
Report Number2020394-2020-03497
Device Sequence Number2861101
Product Code FCG
UDI-Device Identifier00801741085062
UDI-Public(01)00801741085062
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K936194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC1820B
Device Catalogue NumberC1820B
Device Lot NumberREDR3034
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2020
Initial Report FDA Received Date05/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;